# SDR DALA14018219234

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 33,171 hours, 20,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME BS 1549 WEB CRACKED LBL 19 AT FAST.  REMOVED DAMAGE.  FABRICATED AND INSTALLED WEB REPAIR IAW SRM 53-10-03, FIG 13.
